# SDR UPS01436454

- Difficulty date: July 21, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 69,723 hours, 15,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 65B0765834
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE - W/W TUNNEL BS 280 STR 41R STRINGER FOUND CRACKED.     NOSE W/W TUNNEL BS 280 STR 41R REPLACXED AS PER SRM 51-10-01
